Fourier Multipliers on Anisotropic Mixed-Norm Spaces of Distributions

Galatia Cleanthous, Athanasios Georgiadis, Morten Nielsen

Research output: Contribution to journalJournal articleResearchpeer-review

2 Citations (Scopus)

Abstract

A new general Hörmander type condition involving anisotropies and mixed norms is introduced, and boundedness results for Fourier multipliers on anisotropic Besov and Triebel-Lizorkin spaces of distributions with mixed Lebesgue norms are obtained. As an application, the continuity of such operators is established on mixed Sobolev and Lebesgue spaces too. Some lifting properties and equivalent norms are obtained as well.

Original languageEnglish
JournalMathematica Scandinavica
Volume124
Issue number2
Pages (from-to)289-304
Number of pages16
ISSN0025-5521
DOIs
Publication statusPublished - 2019

Fingerprint Dive into the research topics of 'Fourier Multipliers on Anisotropic Mixed-Norm Spaces of Distributions'. Together they form a unique fingerprint.

  • Cite this